# SDR FDEA201606031797

- Difficulty date: June 3, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 84,294 hours, 29,026 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Valve
- Part number: AV16B1926C
- Part serial: 5112
- Condition: Failed
- Location: Fuel Dump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FUEL DUMP LT DUMP VALVE FAILED IN OPEN  POSITION.  R & R FUEL DUMP VALVE IAW 28-30-02.  OPERATIONS & LEAK CHECK GOOD.
